Feedback on Ortho Tri-Cyclen, page 107
About Ortho Tri-cyclen®
If you’ve used Ortho Tri-cyclen®, please help others by adding your feedback. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Subj: Should I be concerned
I have been on Ortho Tri-Cyclen Lo for about 2 1/2 months. I got my period on the first day of the third week both of the first two months. But it is the second day of the third week (my third month) and I haven’t gotten it yet. Should I be concerned about pregnancy yet?
AskDocWeb: Not unless you missed taking one or more pills. Since you are still in that first three months of adjustment, variations are to be expected. Stress or an illness can also cause a period to be late.
Subj: Would it be any different this time?
I tried Ortho Tri-Cyclen lo for almost a month about 5 months ago because I did not feel myself at all. I felt like a zombie and was not very happy with a low sex drive. I have been thinking about trying it again to see if it will would differently this time with less side effects but I’m not sure if it would be any different. What do you think? Thanks,
AskDocWeb: Your results are likely to be much the same as the first time. Consult with your physician about what might be your best choice.
Subj: Doubling up on pills
I forgot to start my new pack on Sunday and didn’t have it on me yesterday. I am now on day three. I took two this morning, should I take the third today too? Is this safe? Am I risking getting pregnant? I am concerned as to what to do. I am a Sunday starter and my period has just ended, I was suppose to start on Sunday. Please let me know, my partner is eager and needy!
AskDocWeb: Doubling up on pills can increase the possibility of stomach upset. And yes, you are risking pregnancy so the use backup protection is recommended.
Subj: Urinary tract infections
My daughter started Ortho Tri-cyclen last August and has suffered with 3 urinary tract infections since. Would the pill have anything to do with this?
AskDocWeb: Not likely, the only birth control method that cause UTIs are ill-fitting diaphragms and the chemicals in spermicides.
Subj: Just started ortho tricyclen
I just started ortho tricyclen almost been a month on it now, I’m 22 and I started taking that kind when I was 17 but was off of it for 5 months, till now. How long does it take for it to come into effect? Also I was on it for about 3 or 5 days and had sex, we used a condom but it broke…the next day I got the morning pill. Last month my period ended around the 16th or 17th when I believe u started around the 13th or 14th…last week I took a pregnancy test and it came up I wasn’t pregnant…I still haven’t started my period though…what’s going on??
AskDocWeb: It may take up to 90 days for your body to become accustomed to the pill so be patient. A backup form of birth control is recommended for the first seven days.
Subj: Started to lose my hair
I’ve been on Ortho low for 3 years and in the last 2 months I’ve started to lose my hair. No one in either side of my family has this issue. Could it be possible after all this time I now am experiencing this side effect?
Hair Loss frustration
AskDocWeb: Yes, as your body changes over time, side effects can show up long after starting a med.
Subj: First month was HELL
I’m on my fourth month of orth-tri cyclen lo. The first month was HELL, I bled for 15 days straight. The second month I started my period 5 days before the green pills started. The third month, my period started 4 days before the green pills, so naturally I thought this is great, the fourth month I should be fairly on time. However, I’ve had brown discharge, it is 6 days before my green pills start, my breasts are tender, and I’ve had other general PMS signs…what is going on? Is it normal to have this irregularity four months in?
AskDocWeb: No, that is not normal. Things should have settled down by now so see your doctor. You may want to talk to your doctor about an alternative.
Subj: Irregular after stopping
I stopped trisprintec, and while I was on it, I got a 2-wk period all the time and hated it and cramps. Anyway, I stopped it last month and have not got a period this month, is that normal to be irregular?
AskDocWeb: Yes, it is normal to be irregular for up to three months after discontinuing.
I’ve taken ortho tri cyclen lo several times in the past, was off it for a while, now that I started up again I’m experiencing a lot of heartburn and spotting. I’ve never had either one of these problems before, and I don’t see heartburn as a side effect. Is this normal? Should I stop taking them?
AskDocWeb: No, it is not normal and you are correct, it is not a side effect of Ortho Tri-cyclen lo. If it happens more than once in a while you may want to talk to your doctor.
Subj: 18 days late
Hi, I’m 18 days late and I feel bloated. I get nauseous and feel sick some times, could I be pregnant? I feel like I’m always going to start my period but it never comes. What’s going on with me?
AskDocWeb: Sounds like you could be pregnant, you might buy a pregnancy test and use it to find out.
Subj: 3 months pregnant
I am 3 months pregnant. I have been having severe hair loss since the last 7 months. I thought getting pregnant would correct this problem, so I never took any treatments as we were planning for a family. But even after being pregnant the hair loss is the same. I started using NISIM Shampoo since the last 2 weeks and noticed my hair loss has really stopped. Now my concern is, if NISIM Shampoo is safe to use during pregnancy…please help because I am so concerned.
AskDocWeb: You can relax, there are NO harmful side effects and Nisim is safe to use during pregnancy.
Subj: Not worth it
I switched from Alesse to Tri-Cyclen Lo because of breakouts on my back about 6 months ago. The acne on my back cleared up but has now gotten worse on my face. I’m only 22 and have been experiencing vaginal dryness to the point that I have to use lubricant EVERY TIME my partner and I get intimate. I am also much more moody with him. I love the fact that my breasts are a whole cup size larger but the extra 10 pounds in addition to all of the side affects listed above are not worth it. Here’s hoping my next prescription is better than the last two. -losing hope in the pill.
I have been taking ortho tri cyclen lo for about 4 months. I started taking the pills the first month at the wrong time of the month( didn’t start on the first day of my period or Sunday start)….after 4 months, though, I am pretty sure they are effective? I had sex without a condom 2 days before my last period and am terrified even though I haven’t missed a single pill during these past 4 months.
AskDocWeb: Since it takes 7 days for you to be fully protected, after four months you have nothing to be concerned about.
Subj: Spotting between periods
I have been taking Ortho Try Clen Lo for the past year or so, and all of a sudden, this month I have been experiencing spotting between periods. 4 days to be exact. I have been under a lot of stress, however, I also believe that I need to get on a stronger pill. Another thing, my periods sometimes last 8 days and I know that this is very unusual.
Subj: I think am pregnant
I think am pregnant but I don’t know. I don’t get my period for 1 week and a half more is it bad to keep taking my ortho try lo pill? Or can it hurt my baby if I am pregnant?
AskDocWeb: The directions say, “If you have taken your pills regularly and miss one menstrual period, continue taking your pills for the next cycle but be sure to inform your health care professional.” The most recent studies of those taking the pill during early pregnancy do not show any harm, nevertheless oral contraceptives should not be used during pregnancy.
Subj: Spot when I have intercourse
I was on the pill for 2 years and I have been off for a year. I don’t see my period and I spot when I have sexual intercourse. The doctors tested me and didn’t find anything wrong, but I feel something is wrong. I just did some research and saw that taking vitex can help my body in the process of repairing itself. How long does it take for the pill to come out of your system? The pill worked great when I was on it but now that I’m off its a whole other story.
AskDocWeb: It only takes a few days for the pill to leave your system but it can take up to 90 days for your hormones to return to normal. There is certainly nothing left in your system after a year and a half. Read more feedback
Report – 104 – 105 – 106 – Page 107 – 108 – 109 – Last Page 175